MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 50% stenosed target lesion was located in the forearm vessel.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon ruptured at 22 atmospheres.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 50% stenosed target lesion was located in the forearm vessel.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon ruptured at 22 atmospheres.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was non-calcified and non-tortuous.The balloon ruptured during its first inflation for 10 seconds, and the device was simply pulled out.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.E1 - initial reporter phone: (b)(6).

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24658984
Report Number2124215-2026-15695
Device Sequence Number9289836
Product Code LIT
UDI-Device Identifier08714729809739
UDI-Public(01)08714729809739(17)280325(10)36153693
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060470
Device Catalogue NumberH74939207060470
Device Lot Number0036153693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/22/2026
Supplement Report FDA Received Date04/13/2026
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight60 KG